Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have ear pain, stuffed nose and very bad throat, how to get rid of these ?

Hi I have ear pain, stuffed nose and very bad throat . All this is accompanied by high fever . I have faced such problem in past also where my doctor use to put me on B-Complex and Alerid D. DO i need to do anything more...
Asked On : Thu, 13 Jan 2011
Answers:  3 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, and welcome to Healthcare Magic for fever you need antipyretic best is Paracetamol
2 tabs of 500mg if adult every 4-6 hours, an Antimicrobial start with Amoxycillin 500mg
3 times a day if you are allergic to Penicillin then take Roxithromycin 150mg 2 times a day, plenty of fluids and rest.

Answered: Thu, 13 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Syed's  Response
You need to continue the treatment as u r taking. that is alerid d - is a decongestant and antihitaminic combination and b complex that is multivitamin. If there is high fever, colour change of suptum you need antibiotic therapy as Roxithromycin.
Apart from this u make yourself to do warm saline( salt water) gargles, and steam inhalations three times daily.
Answered: Thu, 13 Jan 2011
I find this answer helpful
  User's Response
Thanks Dr. Ajay and Dr. Syed. The sputum color is white only. Gargles and steam helped a lot.
Answered: Thu, 13 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor